# SDR RAIA00402005

- Difficulty date: February 3, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 16,986 hours, 18,229 cycles
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 2974A000
- Part serial: 4452444
- Condition: Inoperative
- Location: Cabin Heat
- Part time: 15,186 hours, 14,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - NO HEAT RIGHT SIDE.  MAINTENANCE REMOVED AND REPLACED NR 2 PRSOV.
